RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 17, Issue 4  

Proceedings of the International Algebraic Conference Dedicated to the 80th Anniversary of the Department of Higher Algebra of the Faculty of Mechanics and Mathematics of Moscow State University and the 70th Birthday of Professor A. V. Mikhalev (Moscow, November 15 — 18, 2010), Part 5


Separation of convex sets by extreme hyperplanes
A. R. Alimov, V. Yu. Protasov
3
On linear $\mathcal K$-ordered rings
V. N. Bibaeva, E. E. Shirshova
13
A combinatorial way of counting unicellular maps and constellations
E. A. Vassilieva, G. Schaeffer
25
The semiring of continous $[0,1]$-valued functions
E. M. Vechtomov, E. N. Lubyagina
53
Paragraded rings and their ideals
M. Vuković, E. Ilić-Georgijević
83
Complexity of computation in finite fields
S. B. Gashkov, I. S. Sergeev
95
On $T$-spaces in a relatively free two-generated Lie nilpotent associative algebra of index $4$
A. V. Grishin
133
Associative rings with large center
D. V. Zlydnev
141
Weakly regular semigroups of isotone transformations
V. I. Kim, I. B. Kozhukhov, V. A. Yaroshevich
145
Prime lattice matrices
V. E. Marenich
167
On applications of associativity of dual compositions in the algebra of Boolean matrices
V. B. Poplavski
181
An explanation to “Rolling simplexes and their commensurability” (field equations in accordance with Tycho Brahe)
Yu. P. Razmyslov
193
Comultiplication modules over noncommutative rings
A. A. Tuganbaev
217
Фундаментальная и прикладная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020